# SDR IPXA09556485

- Difficulty date: June 11, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 26,019 hours, 18,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DECK BS 1180-1200 LBL 45 HAS CORROSION ON UPPER SURFACE.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-2.
